# SDR P5CA0501307

- Difficulty date: January 21, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,211 hours, 14,359 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX365113
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING CLIMB NR 2 ENGINE OIL QTY DROPPED TO ZERO.  AFTER 5 MINUTES OIL PRESSURE 40 PSI AND FLUCTUATING.  OIL TEMPERATURE NORMAL.  ENGINE SHUTDOWN.  REPLACED EDP PER MM 29-141-05.  LEAK AND OPS CHECK OK PER MM 29-11-05.
